# SDR UALA2012100805705

- Difficulty date: October 5, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 60,762 hours, 22,940 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Displaced
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT WING TO BODY FAIRING FWD OF WING A PANELS 192BT AND 192AT HAS A 1 INCH SECTION OF SEAL MISSING.  FLIGHT CREW FOUND ON PRE FLIGHT WALK AROUND.  ACCOMPLISHED VISUAL INSPECTION OF PANEL AND SEAL.  NO DAMAGE FOUND APPLIED 2 LAYERS OF SPEED TAPE PER EC-RA #5320-02101.  FOUND SEAL INTACT AND SERVICEABLE SEALED GAP FROM PANELS 192BT TO 192AT REF MM.
